# SDR QXEA2019082100326

- Difficulty date: August 21, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N623QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000652
- Aircraft time: 6,727 hours, 3,916 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Aft Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ENROUTE, THERE WAS SMOKE FROM THE OVEN IN THE AFT GALLEY. SMOKE STOPPED ONCE THE OVEN WAS TURNED OFF. REMOVED FROM SERVICE FOR INSPECTION.
